# SDR AUS20020009

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: LJ34179
- Condition: Missing
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE NR 10 BLOCKER DOOR AND ACTUATING ROD MISSING. DAMAGE TO ADJACENT AREA.
